MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD PURPLE NITRILE-XTRA POWDER-FREE EXAM GLOVES S; EXAM GLOVES NITRILE PURPLE

O&M HALYARD, INC. HALYARD PURPLE NITRILE-XTRA POWDER-FREE EXAM GLOVES S; EXAM GLOVES NITRILE PURPLE
Model Number 50601M
Medical Device Problem Codes Defective Device (2588); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this event is available for evaluation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Holes were reported to be found on the gloves and an employee came in contact with hepatitis b.The customer stated there was no medical intervention and there were no injuries reported.Employee was tested for hepatitis b upon awareness of issue.Additional information was requested on october 31, 2024, and it was reported the employee is currently fine and will have a follow up blood test on (b)(6) 2024 for hepatitis b.
 
Additional Manufacturer Narrative
Returned sample review: returned complaint lot samples were evaluated, no defects were found.Retained sample review: the retained sample for complaint batch was tested by visual inspection, no visual defects were found.A device history record review of complaint lot was performed, the product was produced in accordance with process procedures and found to meet in-process and final release criteria.Additionally, the information provided by customer indicated that they were using this glove with bodedex, the chemical protection on the dispenser box does not state that this glove can be used with this chemical.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD PURPLE NITRILE-XTRA POWDER-FREE EXAM GLOVES S
Common Device Name
EXAM GLOVES NITRILE PURPLE
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
SAFESKIN MEDICAL & SCIENTIFIC (THAILAND), LTD.
200 moo 8 kanchanavanich road
tambol prik
sadao songkhla, th 90120
TH   90120
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key20679807
Report Number9614175-2024-00004
Device Sequence Number15592794
Product Code LZC
UDI-Device Identifier20680651504825
UDI-Public20680651504825
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50601M
Device Catalogue Number50482
Device Lot NumberSM4043ZZZ_33CX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown